Aa
A
A
A
Close
Ask a Nurse Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Depo Provera

I got depo provera about a month and a half ago. The last 2 weeks I have had extreme cramps in my abdomine and lower back. I have also had none stop bleeding for about 2 weeks. It is not spotting it like a full on period. Is this normal or should I go to my doctor?
1 Responses
796253 tn?1344994932
MEDICAL PROFESSIONAL
HI and thanks for using the forum.

I think you should contact your doctor.  It is not abnormal to have some irregular bleeding when you start depo (and I think the cramping is fairly common as well).  But you should let the doctor know that you are having these symptoms just to be sure.  Good luck.

Bridget
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.